Reading List for MA 876, Spring 2014

Geometric Theory of Semilinear Parabolic Equations ; D. Henry, Springer LNM vol. 840 (1981).

Invariant Foliations for $C^1$ Semigroups in Banach Spaces ; X.-Y. Chen, J. Hale and B. Tan, J. Diff. Eqns, pp. 283-318 (1997).

One-parameter Semigroups for Linear Evolution Equations ; K.-J. Engel and R. Nagel, Springer Graduate Texts in Mathematics, vol. 194 (2000).

Partial Differential Equations; L.C. Evans, AMS Graduate Studies in Mathematics, vol. 19 (1998).

On the stability of waves of nonlinear parabolic systems; D.H. Sattinger, Adv. in Math., vol. 22, pp. 312-355 (1976).

Weighted norms for stability of traveling waves; D.H. Sattinger, JDE, vol. 25, pp. 130-144 (1977).